# SDR SWAA2015010535465

- Difficulty date: November 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 26C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 LE SLAT TE SKIN CRACKED AT STATION 380.  REPAIRED SKIN IAW EA.
